# SDR 97ZZZX3720

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6*
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Adapter Assy
- Part number: 3014704
- Condition: Leakage
- Location: Fuel Nozzle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LEAK TEST OF A PT6A FUEL NOZZLE ADAPTER ASSY, LEAKAGE WAS DETECTED COMING FROM A WELD ON TOP OF THE FUEL NOZZLE ADAPTER ASSY.  THIS IS THE SECOND ADAPTER ASSY FOUND LEAKING IN THIS AREA.  SUGGEST THAT ALL WELDS BE CHECKED ADDITIONALLY DURING FUEL NOZZLE ADAPTER LEAK TEST.
